The cone of Monge matrices : extremal rays and applications

R. Rudolf, G.J. Woeginger

Research output: Contribution to journalArticleAcademicpeer-review

13 Citations (Scopus)
1 Downloads (Pure)


We present an additive characterization of Monge matrices based on the extremal rays of the cone of nonnegative Monge matrices. By using this characterization, a simple proof for an old result by Supnick (1957) on the traveling salesman problem on Monge matrices is derived.
Original languageEnglish
Pages (from-to)161-168
Number of pages8
JournalMathematical Methods of Operations Research
Issue number2
Publication statusPublished - 1995


Dive into the research topics of 'The cone of Monge matrices : extremal rays and applications'. Together they form a unique fingerprint.

Cite this